# SDR MASA200602427

- Difficulty date: October 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 6,628 hours, 4,896 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2661 CLT.  INBOARDD FLT SPOILERS AND INBOARD FLT SPOILERON CAUTION MESSAGE.  MX RESET THE SYSTEM.
